# SDR DXTA2023081693180

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N247QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6171
- Aircraft time: 1,942 hours, 1,011 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR POWER ASSIST SYSTEM INOP.  ONLY RAISES MAIN DOOR 6 INCHES OFF THE GROUND.   MAIN DOOR BINDING AND DIFFICULT TO OPEN.  OPERATED DOOR WITH SEVERAL TIMES WITH NO DEFECTS IAW MM 52-11-00, OPS GOOD AT THIS TIME. UPDATED MCC AND TECHS TO CLEAR THIS WRITE UP
